MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM
Model Number 755108035
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the percutaneous nephrostomy procedure, the doctor found that the pigtail's suture sleeve and suture strings were leaking bodily fluids.This leakage issue made the doctor very angry because it kept occurring continuously, forcing the doctor to replace the pigtail to solve the problem.Additionally, it caused further harm to the patient.Our customers believe that argon medical does not value this feedback, which is why this poor experience occurs repeatedly every month.The faulty product returned from the hospital included only the pigtail, which was found to be cut into two pieces.A video was provided.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection and testing were performed on the returned product.The device was tested with argon manufactured syringe for leakage and it was observed that there was leakage from the string hole.Capa ca-00047 has been initiated to address the leakage issue.The capa will document the root cause identified and the corrective action that was taken to address the issue.

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 35CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key20762452
Report Number0001625425-2024-01153
Device Sequence Number18457590
Product Code GBO
UDI-Device Identifier00886333000166
UDI-Public(01)00886333000166(17270928(11)11440910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108035
Device Lot Number11440910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown